# SDR AALA20130426003

- Difficulty date: April 25, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N7517A
- Make and model: Doug DC-9-82
- Aircraft serial: 49894
- Aircraft time: 66,665 hours, 34,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT FORWARD OVERWING DOOR UPPER EXIT SIGNS INOPERATIVE.  REPLACED BATTERY PACK IN OVERWING CEILING PANEL.  OPS CHECK NORMAL.
